# SDR CA151119009

- Difficulty date: June 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 109,722 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON ROTATION FROM RUNWAY AIRCRAFT SUSTAINED A PROBABLE BLOWN TIRE RESULTING DAMAGE TO THE LEFT WING. THE AIRCRAFT IS RETURNING AND WILL LAND OVERWEIGHT.   RESOLUTION - MAIN WHEEL ASSY NR 1, 2, 3, & 6 REPLACED.  FOUND CORE CRUSHED AREA 16 X14 ON THE LOWER SURFACE APPROX 36 FROM I/B EDGE. 883747, EXCEEDS ALLOWABLE LIMITS OF 3 MAX DIAMETER DELAMINATION AS PER SRM 57-53-01 FIG 101.ENGINEERING ADVISED DRILL INSP HOLES 9 INSPECT CORE FOUND NO WATER OR CORROSION ALSO PERFORMED PULL TEST AND FOUND NO DIS BOUND.IN PREPARATION FOR INBD L/H FLAP MISMATCH OF INBD FLAP AND INBD AILERON FOUND 1.0 IN.AILERON LOWER THAN FLAP.REMOVABLE I/B AFT FLAP FAIRING AS PER AMM 27-51-15-024-001. FOUND TE FLAP LOCK INSTALLED IN THE TE PDU LOOSENED BOTH AFT FLAP LINK HARDWARES LOOSENED OUTBD AFT FLAP TRACK BOLTS LOSSENED BOTH AFT FLAP TRACK STOP HARDWARE.LOOSENED AFT FLAP INBD HINGE HARDWARE COYTTER PIN REMOVED FOUND ALL GEAR PINS INSTALLED AFT FLAP.L/H INBD MAIN FLAP REMOVED IAW AMM 27-51-03 L/H INBD MAIN FLAP INSTALLED AS PER AMM 27-51-03-424-122 UP TO SUBTASK 27-51-03-094-138 46 MINUS SUBTASK 27-51-03-434-134 13 AS WAS NA WP 34686.A78603 IC B71046.SUBTASK 27-51-03-434-458 17 SUBTASK 27-51-03-434-513 18,AFT FLAP INSTALLED AS PER AMM 27-51-06-422-059.UP TO SUBTASK 27-51-06-092-069. WPB46253 MR C67643 I/C B050374. INSTALL CARRIED OUT FROM SUBTASK 27-51-03-424-139 INB FLAP OUTBOARD LINKAGE FWD ATTACHE BOLTS INSTALLED AS PER CMM 57-53-27 34686 MR B71-45 I/C A78603..INB FLAP OUTBOARD AFT ATTACHMENT BOLT INSTALLED AS PER AMM 27-51-03-424-243.INBOARD FLAP INB LINKAGE AYTTACHE BOLTS INSTALLED AS PER AMM 27-51-03-424-241. AFT FLAP INSTALLED CONTINUED TO TASK 27-51-06-860-006.AFT FLAP INSTALLED AS PER SUBTACK AMM 27-51-06-222-193.AND FINISHED AT SUBTASK 27-51-06-862-209.WP B01536 MR C67643.
